Asian Journal of Mathematics and Computer Research

k-JACOBSTHAL AND k-JACOBSTHAL-LUCAS GENERALIZED OCTONIONS

RAGEA AHMED BOHAGR, UMIT TOKESER

Page: 1-6
Abstract View: 258 times | PDF Download: 4 times

PDF (INR 2100)

GIRARD TYPE THEOREMS FOR DE SITTER TRIANGLES WITH NON-NULL EDGES

UMT TOKES¸ER, BAK KARLIGA

Page: 7-16
Abstract View: 160 times | PDF Download: 3 times

PDF (INR 2100)

A STUDY ON W7-CURVATURE TENSOR IN PARA-SASAKIAN MANIFOLD ADMITTING QUARTER-SYMMETRIC METRIC CONNECTION

GURUPADAVVA INGALAHALLI, S. C. ANIL, C. S. BAGEWADI

Page: 17-25
Abstract View: 148 times | PDF Download: 3 times

PDF (INR 2100)

TWIN EDGE COLORING OF SOME PATH AND CYCLE RELATED GRAPHS

J. NAVEEN, S. MEENA

Page: 38-57
Abstract View: 101 times | PDF Download: 3 times

PDF (INR 2100)